REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3633
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorRiccardi, Marco-
dc.contributor.authorKorniłowicz, Artur-
dc.date.accessioned2015-12-06T19:05:34Z-
dc.date.available2015-12-06T19:05:34Z-
dc.date.issued2012-
dc.identifier.citationFormalized Mathematics, Volume 20, Issue 2, 2012, Pages 97-104-
dc.identifier.issn1426-2630-
dc.identifier.issn1898-9934-
dc.identifier.urihttp://hdl.handle.net/11320/3633-
dc.description.abstractTriviality of fundamental groups of spheres of dimension greater than 1 is proven, [17].-
dc.description.sponsorshipThis work has been supported by the Polish Ministry of Science and Higher Education project “Managing a Large Repository of Computer-verified Mathematical Knowledge” (N N519 385136).-
dc.language.isoen-
dc.publisherDe Gruyter Open-
dc.titleFundamental Group of n-sphere for n ≥ 2-
dc.typeArticle-
dc.identifier.doi10.2478/v10037-012-0013-1-
dc.description.AffiliationRiccardi Marco - Via del Pero 102, 54038 Montignoso, Italy-
dc.description.AffiliationKorniłowicz Artur - Institute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok, Poland-
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.-
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.-
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.-
dc.description.referencesCzesław Bylinski. Binary operations. Formalized Mathematics, 1(1):175-180, 1990.-
dc.description.referencesCzesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.-
dc.description.referencesCzesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.-
dc.description.referencesCzesław Bylinski. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.-
dc.description.referencesCzesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.-
dc.description.referencesAgata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.-
dc.description.referencesAgata Darmochwał and Yatsuka Nakamura. Metric spaces as topological spaces - fundamental concepts. Formalized Mathematics, 2(4):605-608, 1991.-
dc.description.referencesAdam Grabowski. Introduction to the homotopy theory. Formalized Mathematics, 6(4):449-454, 1997.-
dc.description.referencesAdam Grabowski and Artur Korniłowicz. Algebraic properties of homotopies. Formalized Mathematics, 12(3):251-260, 2004.-
dc.description.referencesArtur Korniłowicz. The fundamental group of convex subspaces of EnT. Formalized Mathematics, 12(3):295-299, 2004.-
dc.description.referencesArtur Korniłowicz. On the isomorphism of fundamental groups. Formalized Mathematics, 12(3):391-396, 2004.-
dc.description.referencesArtur Korniłowicz and Yasunari Shidama. Intersections of intervals and balls in EnT. Formalized Mathematics, 12(3):301-306, 2004.-
dc.description.referencesArtur Korniłowicz, Yasunari Shidama, and Adam Grabowski. The fundamental group. Formalized Mathematics, 12(3):261-268, 2004.-
dc.description.referencesJohn M. Lee. Introduction to Topological Manifolds. Springer-Verlag, New York Berlin Heidelberg, 2000.-
dc.description.referencesBeata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.-
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Equivalence relations and classes of abstraction. Formalized Mathematics, 1(3):441-444, 1990.-
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.-
dc.description.referencesMarco Riccardi. The definition of topological manifolds. Formalized Mathematics, 19(1):41-44, 2011, doi: 10.2478/v10037-011-0007-4.-
dc.description.referencesMarco Riccardi. Planes and spheres as topological manifolds. Stereographic projection. Formalized Mathematics, 20(1):41-45, 2012, doi: 10.2478/v10037-012-0006-0.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.-
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.-
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2012, Volume 20, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-012-0013-1.pdf292,19 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons